Alert archive / Florida / Flash Flood Warnings in 2023

Flash Flood Warning 15, NWS Miami, FL

June 19, 2023Miami-Dade County, Florida

NWS Miami, FL issued this flash flood warning at Jun 19, 2023, 3:40 PM EDT for Miami-Dade County, Florida. It was in force for 74 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2023, 3:40 PM EDT (19:40 UTC)
Expired
Jun 19, 2023, 4:54 PM EDT
In force
74 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 17 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:35 PM EDTFLASH FLOOD3 E Sweetwater, FLOff Duty NWS Employee reports that W Flagler Street is almost impassable between NW 82nd Avenue and NW 84th Avenue with multiple stalled cars along the street.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1338 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1097 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

086 
WGUS52 KMFL 191940
FFWMFL
FLC086-192030-
/O.NEW.KMFL.FF.W.0015.230619T1940Z-230619T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
340 PM EDT Mon Jun 19 2023

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Northern Miami-Dade County in southeastern Florida...

* Until 430 PM EDT.

* At 340 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 3 inches of rain have fallen. Additional rainfall amounts of 
  1 to 3 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Miami, Hialeah, Kendall, Doral, Miami Springs, Sweetwater, 
  University Park, Fountainbleau, Tamiami, Westchester, Olympia 
  Heights, Sunset, Kendale Lakes, Miami International Airport, 
  Virginia Gardens, Fiu South Campus, Tamiami Fairgrounds, Westwood 
  Lakes, Kendall West and Allapattah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2570 8035 2570 8044 2581 8044 2581 8023
      2577 8027 2577 8035

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

MFL
2 follow-up statements
089 
WGUS52 KMFL 192021
FFWMFL
FLC086-192115-
/O.EXT.KMFL.FF.W.0015.000000T0000Z-230619T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
421 PM EDT Mon Jun 19 2023

The National Weather Service in Miami has extended the

* Flash Flood Warning for...
  Northern Miami-Dade County in southeastern Florida...

* Until 515 PM EDT.

* At 421 PM EDT, Trained weather spotters reported flash flooding on 
  several roads in the area, with some roads being impassable. 
  Between 2 and 4 inches of rain have fallen in the area. Additional 
  rainfall amounts of 1 to 2 inches are possible.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Trained spotters reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Miami, Hialeah, Kendall, Doral, Miami Springs, Sweetwater, 
  University Park, Fountainbleau, Tamiami, Westchester, Olympia 
  Heights, Sunset, Kendale Lakes, Miami International Airport, 
  Virginia Gardens, Fiu South Campus, Tamiami Fairgrounds, Westwood 
  Lakes, Kendall West and Allapattah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2570 8035 2570 8044 2581 8044 2581 8023
      2577 8027 2577 8035

FLASH FLOOD...OBSERVED

$$

Culver
034 
WGUS72 KMFL 192054
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
454 PM EDT Mon Jun 19 2023

FLC086-192104-
/O.CAN.KMFL.FF.W.0015.000000T0000Z-230619T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-
454 PM EDT Mon Jun 19 2023

...FLASH FLOOD WARNING FOR NORTHERN MIAMI-DADE COUNTY HAS BEEN 
REPLACED WITH A FLOOD ADVISORY...

Flood waters are receding. The heavy rain has ended. Please continue 
to heed remaining road closures.

LAT...LON 2570 8035 2570 8044 2581 8044 2581 8023
      2577 8027 2577 8035

$$

Culver

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:17 PM EDT, 23 minutes earlier.

Area forecast discussion, Jun 19, 3:17 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Miami FL
317 PM EDT Mon Jun 19 2023

...New LONG TERM...

.SHORT TERM...
(Rest of today through Tuesday)
Issued at 1232 PM EDT Mon Jun 19 2023

Showers and thunderstorms dominate the sensible weather across South
Florida for the next couple of days. Deep mid to upper level
troughing remains dominant across the eastern CONUS. A deep upper
level trough is pushing away from the Northeast states while an
additional upper low is deepening and pushing towards the Southeast
this afternoon. As a result, surface flow across South Florida
remains west to southwest through the period, keeping abundant
moisture through the boundary layer. Shower and thunderstorm
development is likely once again later this afternoon as the sea
breezes push inland. Convective initiation will likely occur
across the Everglades and push to the east-southeast through the
evening hours. With more of a westerly component to the winds
today, a greater concentration of showers and storms over the
metro areas is expected. With PWATs of about 2 inches, ample
moisture is in place for any slow-moving or training activity to
cause localized flooding issues across portions of the eastern
metro areas. A few of these storms may become strong to severe
with damaging wind gusts being the primary hazard in any stronger
activity that develops.

Tuesday is an almost identical forecast to today. Surface flow
remains southwesterly with a round of isolated to scattered showers
and thunderstorms expected to develop in the mid-afternoon hours. A
mid-level dry air intrusion may be able to limit coverage for the
afternoon hours tomorrow although there should still be enough
moisture and instability for at least a few thunderstorms. High
temperatures will be in the lower 90s today and tomorrow with heat
indices pushing into the lower 100s.

&&

.LONG TERM...
(Tuesday night through next Sunday)
Issued at 251 PM EDT Mon Jun 19 2023

Not to much change in the weather pattern across the region
towards the middle of the week as a cut off mid level low over
the Southeast will continue to be the dominate feature during
this time frame. With deep tropical moisture continuing to advect
into the region, the chances of showers and thunderstorms will
remain elevated and the potential for heavy downpours will remain
in place. This will continue to create the potential for
localized flooding as well especially over the east coast metro
areas where recent rounds of heavy rainfall have occurred over
the past several days. Some strong thunderstorm development will
also be possible each day as the cut off low could continue to
enhance lift over the area. The strongest storms could contain
gusty winds as well as frequent lightning. High temperatures
towards the middle of the week will generally remain in the lower
90s across most of South Florida.

Heading towards the end of the week and into the upcoming weekend,
the latest ensemble guidance shows the mid level cut off low
lifting off to the north and opening up to a mid level trough over
the eastern seaboard. With the south to southwesterly steering
flow continuing over the mid levels, this will continue to allow
for deep tropical moisture surges to move over the region during
this time frame. While the exact details still remain highly
uncertain, the chances of showers and thunderstorms will remain
on the higher side through the end of the week and into the
weekend. This will allow for the potential for localized flooding
to continue especially over the east coast metro areas where
rounds of heavy rainfall have occurred earlier in the week. High
temperatures will generally remain in the upper 80s to lower 90s
across most areas for the end of the week and into the upcoming
weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1232 PM EDT Mon Jun 19 2023

VFR conditions will prevail through the period with west-southwest
winds across all sites. TEMPOs for thunderstorms for eastern sites
through 23Z. Short fuse amendments may be necessary as convection
develops later this afternoon. L/V winds and dry conditions expected
overnight.

&&

.MARINE...
Issued at 1232 PM EDT Mon Jun 19 2023

A generally moderate to robust south to southwesterly flow is
expected to continue across the Atlantic marine zones and the Gulf
waters through the majority of the week. Expect seas mainly around 2
feet or less over the Gulf waters and 3 feet or less over the
Atlantic waters. Scattered to numerous showers and thunderstorms
will be possible each day. Any thunderstorms that form could produce

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  92  78  91 /  30  50  20  60
West Kendall     75  93  76  93 /  20  50  20  50
Opa-Locka        75  92  77  92 /  30  50  20  60
Homestead        74  91  76  90 /  30  40  20  50
Fort Lauderdale  75  90  77  89 /  40  50  20  60
N Ft Lauderdale  76  92  77  91 /  40  50  20  60
Pembroke Pines   75  92  76  92 /  30  50  20  60
West Palm Beach  74  92  75  91 /  50  60  30  70
Boca Raton       75  93  76  92 /  50  60  30  60
Naples           80  92  80  93 /  20  40  30  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM/MARINE...Rizzuto
LONG TERM....CWC
AVIATION...Rizzuto
Hazardous weather outlook, Jun 19, 8:43 AM EDT, 6 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
843 AM EDT Mon Jun 19 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
201245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
843 AM EDT Mon Jun 19 2023

...Scattered Showers and Storms Today...
...Isolated Strong to Marginally Severe Storms Possible...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered thunderstorms are possible today. Isolated
strong to marginally severe storms are possible with the potential
for strong wind gusts, small hail, and frequent lightning. An
isolated funnel cloud or/and a brief tornado cannot be ruled out as
well.

Flooding: With the potential for heavy downpours with storms today,
localized flooding will be possible especially across the east coast
metro areas.

Excessive Heat: Peak heat indices are expected to reach 100 to 103
degrees this afternoon, with potential for localized values
approaching 105 degrees.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Scattered to numerous thunderstorms will be possible each day
through the middle to end of the week. The strongest storms could
contain heavy downpours, small hail, gusty winds, funnel clouds, and
frequent lightning.

The excessive heat risk will continue to be elevated into the middle
to end of the week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Jun 19, 2:17 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Miami FL
217 PM EDT Mon Jun 19 2023

FLZ073-074-173-191845-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
217 PM EDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 245 PM EDT...

At 217 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Coral Gables, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
South Miami, Surfside, Black Point, Virginia Key, Kendall, The
Redland, North Miami, Doral, Pinecrest, Opa-Locka, Miami Springs,
Sweetwater, Miami Shores and North Bay Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2591 8004 2584 8004 2576 8005 2566 8008
      2545 8035 2551 8052 2574 8040 2589 8030
TIME...MOT...LOC 1817Z 293DEG 12KT 2571 8028

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

SB
Local storm report, Jun 19, 2:44 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
244 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     Flood            1 S Miami Beach         25.79N 80.13W
06/19/2023                   Miami-Dade         FL   Public

            Social media report of street flooding near
            the intersection of Collins Avenue and 17th
            Street in Miami Beach. Photo shows water
            above the curb and vehicles favoring the
            center lanes. Report also mentions
            additional flooding on Collins Avenue
            between 22nd to 23rd street.

&&

Hadi
Local storm report, Jun 19, 3:18 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
318 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     Tstm Wnd Gst     Miami Internationa      25.80N 80.28W
06/19/2023  M48 MPH          Miami-Dade         FL   ASOS

            ASOS station KMIA Miami reported a wind gust
            of 48mph at 3:13pm as a severe thunderstorm
            moved over the area.

&&

Hadi
Local storm report, Jun 19, 3:19 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
319 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Tstm Wnd Gst     1 ESE Hialeah Gardens   25.86N 80.32W
06/19/2023  M45 MPH          Miami-Dade         FL   Mesonet

            Mesonet station 1801W Fswn Miami Dade
            College Hialeah reported a wind gust of
            45mph as a severe thunderstorm moved just to
            the south of the area.

&&

Hadi
Special weather statement, Jun 19, 3:30 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Miami FL
330 PM EDT Mon Jun 19 2023

FLZ070>074-192000-
Inland Broward County FL-Inland Collier County FL-
Metropolitan Miami Dade FL-Metro Broward County FL-Inland Miami-
Dade County FL-
330 PM EDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 400 PM EDT...

At 329 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 9 miles east of Dade-Collier Training Airport,
or 26 miles west of Miramar, moving southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pembroke Pines, Miramar, Davie, Hialeah Gardens, Medley, Dade-Collier
Training Airport, Intersection Krome And U.S. 27 and Pennsuco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2585 8092 2603 8087 2605 8033 2588 8037
      2590 8050 2582 8057 2571 8054 2569 8062
TIME...MOT...LOC 1929Z 295DEG 13KT 2589 8074

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

CWC
Special weather statement, Jun 19, 3:40 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
340 PM EDT Mon Jun 19 2023

FLZ073-074-173-192000-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
340 PM EDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of north central
Miami-Dade County through 400 PM EDT...

At 340 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Tamiami,
or near Kendall. This storm was nearly stationary.

HAZARD...Landspouts, winds in excess of 40 mph, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Miami, South Miami, Kendall, Doral, Pinecrest, Miami Springs,
Sweetwater, West Miami, Medley, Westchester, Glenvar Heights,
Fountainbleau, Kendale Lakes, The Hammocks, Coral Terrace, Olympia
Heights, West Kendall, Intersection Krome And Kendall Drive,
Miccosukee Resort and Sunset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2581 8030 2563 8029 2567 8048 2572 8054
      2582 8057 2590 8050 2588 8036
TIME...MOT...LOC 1940Z 101DEG 1KT 2575 8039

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:49 PM EDTSpecial Marine WarningMFL26 min
Jun 19, 1:07 PM EDTSpecial Marine WarningMFL38 min
Jun 19, 1:32 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jun 19, 1:40 PM EDTSpecial Marine WarningMFL35 min
Jun 19, 1:48 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Jun 19, 2:02 PM EDTSpecial Marine WarningMFL13 min
Jun 19, 2:17 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jun 19, 2:27 PM EDTAreal Flood AdvisoryMFLMiami-Dade63 min
Jun 19, 2:28 PM EDTAreal Flood AdvisoryMFLMiami-Dade36 min
Jun 19, 2:41 PM EDTAreal Flood AdvisoryMFLMiami-Dade23 min
Jun 19, 2:44 PM EDTSevere Thunderstorm WarningMFLMiami-Dade16 min
Jun 19, 2:50 PM EDTSpecial Marine WarningMFL25 min
Jun 19, 3:01 PM EDTSevere Thunderstorm WarningMFLMiami-Dade14 min
Jun 19, 3:04 PM EDTFlash Flood WarningMFLMiami-Dade101 min
Jun 19, 3:14 PM EDTSevere Thunderstorm WarningMFLMiami-Dade31 min
Jun 19, 3:18 PM EDTSpecial Marine WarningMFL42 min
Jun 19, 3:28 PM EDTAreal Flood AdvisoryMFLMiami-Dade12 min
Jun 19, 3:30 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Jun 19, 3:40 PM EDTSpecial Weather StatementMFLMiami-Dade20 min
Jun 19, 3:47 PM EDTSevere Thunderstorm WarningMFLMiami-Dade13 min
Jun 19, 4:05 PM EDTAreal Flood AdvisoryMFLMiami-Dade85 min
Jun 19, 4:16 PM EDTSpecial Marine WarningMFL29 min
Jun 19, 4:27 PM EDTSpecial Marine WarningMFL33 min
Jun 19, 4:34 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
Jun 19, 4:40 PM EDTSpecial Marine WarningMFL35 min
Jun 19, 4:43 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 min
Jun 19, 4:43 PM EDTSpecial Weather StatementMFLBroward32 min
Jun 19, 4:54 PM EDTAreal Flood AdvisoryMFLMiami-Dade36 min
Jun 19, 5:04 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach26 min
Jun 19, 5:10 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach36 min
Jun 19, 5:14 PM EDTSpecial Weather StatementMFLMonroe46 min
Jun 19, 5:16 PM EDTSpecial Marine WarningMFL44 min
Jun 19, 5:25 PM EDTSpecial Marine WarningMFL50 min
Jun 19, 5:32 PM EDTSpecial Weather StatementMFLBroward43 min
Jun 19, 5:46 PM EDTSpecial Weather StatementMFLHendry29 min
Jun 19, 5:51 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Jun 19, 6:11 PM EDTAreal Flood AdvisoryMFLPalm Beach64 min
Jun 19, 6:12 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 19, 6:16 PM EDTSpecial Weather StatementMFLMonroe44 min
Jun 19, 6:19 PM EDTSpecial Marine WarningMFL41 min
Jun 19, 6:47 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Jun 19, 6:57 PM EDTSpecial Weather StatementMFLHendry48 min
Jun 19, 7:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min

Nearby

Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.